MathSciNet Relay Station
MathSciNet bibliographic data
MR514807 35L50 (65N20)
Gunzburger, Max D.; Plemmons, Robert J. Energy-conserving norms for the solution of hyperbolic systems of partial differential equations. Math. Comp. 33 (1979), no. 145, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement